# SDR AALA202504285496

- Difficulty date: April 25, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N981UY
- Make and model: Airbus A321-231
- Aircraft serial: 5800
- Aircraft time: 36,534 hours, 14,695 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Obstructed
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN. DOOR HANDLE WILL NOT OPEN DOOR WHEN TWISTED TO THE RIGHT.. TWISTING LEFT THE DOOR OPENS NORMAL. MAINTENANCE CHECKED AND FOUND SMALL FASTENER LODGED IN CENTER LATCH OF FLIGHT DECK DOOR, REMOVED FASTENER AND INSTALLED MISSING FASTENER IN UPPER FLIGHT DECK DOOR LATCH TRIM.  A SATISFACTORY OPERATIONAL CHECK OF THE FLIGHT DECK DOOR WAS ACCOMPLISHED WITH NO ISSUES NOTED.
